# SDR UALA2009122904047

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 36,450 hours, 9,662 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

R1 MED EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED, OPS CHK'D OK.
